# SDR ASAA2015021710690

- Difficulty date: February 17, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 22,269 hours, 7,022 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER SKIN CRACKED AT STA 101.9, APPROXIMATELY 11' FROM THE AFT SPAR. ACFT GROUNDED.  REPAIRED CRACKED SKIN IAW SRM 55-10-01-2R-11.
